Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Red spot on thigh, itching, taking medication for UTI. Help

I had itching on my upper inner thigh that developed this red spot. I was also having itching in & around my genital from then. Its been 2 weeks now. I have Urinary Tract Infection for which I am taking medicines presently. The red spot has now become a brown itchy slimy bump. I want to get rid of the itchy bump & genitals. Kindly suggest.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.itchy redspot on the thigh and groins turning into brown patch is due to fungal infection called tinea is mainly due to excessive wet condition in the groins and on thighs
It can treated by atarax 25 mg in the night time.topical daskil ointment and oral terbinafine tablets 250 mg for two weeks.
Answered: Wed, 4 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor